# SDR DALA2024081308060

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,417 hours, 35,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: RH HORIZONTAL DAMAGED ON TRAILING OB EDGE UPPER AND LOWER SKIN CORNERS.  C/W PRI 619808-14 REV 0   C/W PRI 619808-14 REV 1  C/W PRI 619808-14 REV 2 AND 3    C/W PRI 619808-14 REV 4  C/W PRI 619808- 14 REV 5   C/W PRI 619808-14 REV 6   C/W ERA 619808-14 REV ORIG, ALL PRI REVS MATCH FINAL ERA  (LP: 0492362)
